# SDR REXA2025100700904

- Difficulty date: October 2, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 24,390 hours, 18,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#8 EXTERNAL EMERGENCY LIGHT INOP     REMOVED AND REPLACED #8 EXTERNAL EMERGENCY LIGHT LAMP IN REF   TO AM 33-51-15. OPS CHECK GOOD AT THIS TIME.
